# SDR UIEA2019071504759

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,785 hours, 24,611 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 6054577
- Part serial: 713674
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 EQUPIMENT COOLING FAN EICAS MESSAGE DISPLAYED & CB POPPED. ( REMOVED AND REPLACED #1 EQUIPMENT COOLING FAN IAW AMM 21-26-01-004-001/404-024, OPS CHECK GOOD.  )
